Mathematical Notes

, Volume 71, Issue 5–6, pp 717–720 | Cite as

Relative Stability of Extremal Random Functions

  • I. K. Matsak
Article
relative stability of random functions extremal random function bounded normally distributed random function Banach lattice 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

REFERENCES

  1. 1.
    B. V. Gnedenko, Ann. Math., 44 (1943), 423–453.Google Scholar
  2. 2.
    O. Barndorf-Nielsen, Ann. Math. Statist., 34 (1963), no. 3, 992–1002.Google Scholar
  3. 3.
    Ya. Galambosh, The Asymptotic Theory of Extremal Order Statistics [in Russian] Nauka, Moscow, 1984.Google Scholar
  4. 4.
    I. K. Matsak, Ukrain. Mat. Zh. [Ukrainian Math. J.], 47 (1995), no. 7, 1006–1008.Google Scholar
  5. 5.
    M. Ledoux and M. Talagrand, Probability in Banach Spaces, Springer, Berlin, 1991.Google Scholar
  6. 6.
    I. K. Matsak, Teor. Imovirn. Mat. Statist. (1997), no. 56, 126–132.Google Scholar
  7. 7.
    J. Lindenstrauss and L. Tzafriri, Classical Banach Spaces, vol. 2, Springer, Berlin, 1979.Google Scholar
  8. 8.
    L. V. Kantorovich and G. P. Akilov, Functional Analysis [in Russian], Nauka, Moscow, 1984.Google Scholar
  9. 9.
    M. Talagrand, Zeitschrift für Warhscheinlichkeitstheor. verw. Geb., 68 (1984), no. 1, 1–8.Google Scholar
  10. 10.
    M. A. Lifshits, Gaussian Random Functions [in Russian], TviMS, Kiev, 1995.Google Scholar

Copyright information

© Plenum Publishing Corporation 2002

Authors and Affiliations

  • I. K. Matsak
    • 1
  1. 1.Kiev

Personalised recommendations